Alert archive / North Dakota / Wind Advisories in 2015
Wind Advisory 12, NWS Grand Forks, ND
NWS Grand Forks, ND issued this wind advisory at May 17, 2015, 3:58 AM CDT for 17 counties in North Dakota; 6 counties in Minnesota. It took effect at May 17, 2015, 10:00 AM CDT. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- May 17, 2015, 3:58 AM CDT (08:58 UTC)
- In effect from
- May 17, 2015, 10:00 AM CDT
- Expired
- May 18, 2015, 11:07 AM CDT
- In force
- 25 hr
- Issued by
- NWS Grand Forks, ND
All 23 counties
Clay County, MN, Kittson County, MN, Marshall County, MN, Norman County, MN, Polk County, MN, Wilkin County, MN, Barnes County, ND, Benson County, ND, Cass County, ND, Cavalier County, ND, Eddy County, ND, Grand Forks County, ND, Griggs County, ND, Nelson County, ND, Pembina County, ND, Ramsey County, ND, Ransom County, ND, Richland County, ND, Sargent County, ND, Steele County, ND, Towner County, ND, Traill County, ND, Walsh County, ND
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 9.0 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 135 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 954 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
219 WWUS73 KFGF 170858 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 358 AM CDT SUN MAY 17 2015 NDZ006-007-014-015-024-180000- /O.NEW.KFGF.WI.Y.0012.150517T1500Z-150518T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD 358 AM CDT SUN MAY 17 2015 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...LATE THIS MORNING THROUGH TONIGHT. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052>054-181800- /O.NEW.KFGF.WI.Y.0012.150517T2100Z-150518T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 358 AM CDT SUN MAY 17 2015 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 1 PM CDT MONDAY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THIS AFTERNOON THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DK
7 follow-up statements
436 WWUS73 KFGF 171850 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 150 PM CDT SUN MAY 17 2015 NDZ006-007-014-015-024-180000- /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD 150 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH 35 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...LATE THIS MORNING THROUGH TONIGHT. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052>054-181800- /O.CON.KFGF.WI.Y.0012.150517T2100Z-150518T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 150 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...WINDS WILL BE OR WILL BECOME NORTH-NORTHWEST AT 25 TO 40 MPH WITH GUSTS OVER 50 MPH AT TIMES THIS AFTERNOON THROUGH MONDAY MORNING. HIGHEST WINDS IN THE NORTHERN VALLEY. * TIMING...THIS AFTERNOON THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DTR
922 WWUS73 KFGF 172033 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 333 PM CDT SUN MAY 17 2015 MNZ002-003-029-NDZ039-053-181800- /O.EXT.KFGF.WI.Y.0012.150518T0000Z-150518T1800Z/ NORMAN-CLAY-WILKIN-CASS-RICHLAND- INCLUDING THE CITIES OF...ADA...TWIN VALLEY...HALSTAD... MOORHEAD...BRECKENRIDGE...FARGO...WAHPETON 333 PM CDT SUN MAY 17 2015 ...WIND ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO 1 PM CDT MONDAY... * WINDS...WINDS WILL TURN NORTH-NORTHWEST AND INCREASE IN SPEED TO 25 TO 40 MPH WITH GUSTS TO 50 MPH POSSIBLE TONIGHT INTO MONDAY. * TIMING...TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ006-007-014-015-024-180000- /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T0000Z/ TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD 333 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH 35 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...THROUGH THIS EVENING. WIND ADVISORY TO BE REPLACED WITH WINTER WEATHER ADVISORY FOR 7 PM TONIGHT TO 7 AM MONDAY. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ001-004-007-NDZ008-016-026>030-038-049-052-054-181800- /O.CON.KFGF.WI.Y.0012.150517T2100Z-150518T1800Z/ WEST POLK-KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH COUNTY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-RANSOM-SARGENT- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALLOCK...KARLSTAD...LANCASTER...WARREN...STEPHEN...ARGYLE... CAVALIER...WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE... GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA... GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE... HILLSBORO...HATTON...PORTLAND...VALLEY CITY...LISBON...ENDERLIN... GWINNER...MILNOR...FORMAN...RUTLAND...EDINBURG...ADAMS...LANKIN 333 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...NORTH 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ DTR
556 WWUS73 KFGF 172300 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 600 PM CDT SUN MAY 17 2015 NDZ006-007-014-015-180400- /O.UPG.KFGF.WI.Y.0012.000000T0000Z-150518T0000Z/ /O.NEW.KFGF.HW.W.0001.150517T2300Z-150518T0400Z/ TOWNER-CAVALIER-BENSON-RAMSEY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE 600 PM CDT SUN MAY 17 2015 ...HIGH WIND WARNING IN EFFECT UNTIL 11 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 11 PM CDT THIS EVENING. THE WIND ADVISORY IS NO LONGER IN EFFECT. * WINDS...NORTH 40 TO 50 MPH WITH GUSTS UP TO 65 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WAVES OF 5 TO 8 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NDZ024-180000- /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T0000Z/ EDDY- INCLUDING THE CITY OF...NEW ROCKFORD 600 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH AROUND 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH THIS EVENING. WIND ADVISORY TO BE REPLACED WITH WINTER WEATHER ADVISORY FOR 7 PM TONIGHT TO 7 AM MONDAY. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ002-003-029-NDZ039-053-181800- /O.CON.KFGF.WI.Y.0012.150518T0000Z-150518T1800Z/ NORMAN-CLAY-WILKIN-CASS-RICHLAND- INCLUDING THE CITIES OF...ADA...TWIN VALLEY...HALSTAD... MOORHEAD...BRECKENRIDGE...FARGO...WAHPETON 600 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MNZ001-004-007-NDZ008-016-026>030-038-049-052-054-181800- /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T1800Z/ WEST POLK-KITTSON-WEST MARSHALL-PEMBINA-EASTERN WALSH COUNTY- NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-RANSOM-SARGENT- WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS... HALLOCK...KARLSTAD...LANCASTER...WARREN...STEPHEN...ARGYLE... CAVALIER...WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE... GRAFTON...PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA... GRAND FORKS...COOPERSTOWN...FINLEY...HOPE...MAYVILLE... HILLSBORO...HATTON...PORTLAND...VALLEY CITY...LISBON...ENDERLIN... GWINNER...MILNOR...FORMAN...RUTLAND...EDINBURG...ADAMS...LANKIN 600 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 55 MPH. * TIMING...TONIGHT THROUGH MONDAY MORNING. * IMPACTS...WAVES OF 4 TO 6 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN ROADBED EROSION IN SUSCEPTIBLE AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
029 WWUS73 KFGF 180013 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 713 PM CDT SUN MAY 17 2015 NDZ024-180115- /O.EXP.KFGF.WI.Y.0012.000000T0000Z-150518T0000Z/ EDDY- INCLUDING THE CITY OF...NEW ROCKFORD 713 PM CDT SUN MAY 17 2015 ...WIND ADVISORY HAS EXPIRED... HOWEVER...A WINTER WEATHER ADVISORY IS IN EFFECT FOR THIS AREA. $$ NDZ006-007-014-015-180400- /O.CON.KFGF.HW.W.0001.000000T0000Z-150518T0400Z/ TOWNER-CAVALIER-BENSON-RAMSEY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE 713 PM CDT SUN MAY 17 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WINDS...NORTH 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...WAVES OF 6 TO 8 FEET MAY BE GENERATED IN THE DEVILS LAKE BASIN AND RESULT IN SEVERE ROADBED EROSION IN SUSCEPTIBLE AREAS. * OTHER...A WINTER WEATHER ADVISORY ALSO IS IN EFFECT FOR THIS AREA WITH SLEET AND SNOW AFFECTING THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052>054-181800- /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 713 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...NORTHWEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
962 WWUS73 KFGF 180358 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1058 PM CDT SUN MAY 17 2015 NDZ006-007-014-015-180500- /O.EXP.KFGF.HW.W.0001.000000T0000Z-150518T0400Z/ TOWNER-CAVALIER-BENSON-RAMSEY- INCLUDING THE CITIES OF...CANDO...LANGDON...FORT TOTTEN... MADDOCK...LEEDS...MINNEWAUKAN...DEVILS LAKE 1058 PM CDT SUN MAY 17 2015 ...HIGH WIND WARNING WILL EXPIRE AT 11 PM CDT THIS EVENING... NORTH WINDS ARE CURRENTLY NEAR 40 MPH WITH GUSTS TO 55 MPH. WINDS WILL GRADUALLY DIMINISH THROUGH THE OVERNIGHT HOURS. A WINTER WEATHER ADVISORY REMAINS IN EFFECT FOR SLICK ROADS AND REDUCED VISIBILITIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052>054-181800- /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 1058 PM CDT SUN MAY 17 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT MONDAY... * WINDS...NORTH 30 TO 40 MPH WITH GUSTS UP TO 55 MPH. * TIMING...TONIGHT THROUGH MONDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
764 WWUS73 KFGF 180821 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 321 AM CDT MON MAY 18 2015 ...WINDY THIS MORNING IN THE RED RIVER VALLEY... ...WIDESPREAD FREEZING TEMPERATURES TONIGHT... .A WIND ADVISORY REMAINS IN EFFECT FOR THE RED RIVER VALLEY FOR WIND GUSTS TO AROUND 50 MPH. THE STRONG WINDS WILL SLOWLY SUBSIDE THIS MORNING. A WIDESPREAD FREEZE WILL OCCUR TONIGHT AND TUESDAY MORNING WITH LOWS IN THE MIDDLE 20S TO THE LOWER 30S. SOME AREAS WILL ALSO SEE TEMPERATURES NEAR FREEZING EARLY THIS MORNING. MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052>054-191400- /O.NEW.KFGF.FZ.W.0002.150519T0200Z-150519T1400Z/ /O.CON.KFGF.WI.Y.0012.000000T0000Z-150518T1800Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 321 AM CDT MON MAY 18 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT TUESDAY. * TEMPERATURES...IN THE LOW TO MID 30S THIS MORNING...MID 20S TO LOW 30S TONIGHT AND TUESDAY MORNING. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * TIMING...HIGH WINDS THROUGH THIS MORNING...FREEZING TEMPERATURES PRIMARILY TONIGHT THROUGH TUESDAY MORNING. * IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. * IMPACTS...THE SUB-FREEZING CONDITIONS WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-NDZ006-007- 014-015-024-191400- /O.NEW.KFGF.FZ.W.0002.150519T0200Z-150519T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...FERGUS FALLS...PERHAM... NEW YORK MILLS...PARKERS PRAIRIE...HENNING...BATTLE LAKE... WADENA...MENAHGA...ELBOW LAKE...HOFFMAN...ASHBY...HERMAN... BARRETT...CANDO...LANGDON...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD 321 AM CDT MON MAY 18 2015 ...FREEZE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT TUESDAY. * TEMPERATURES...IN THE LOW TO MID 30S THIS MORNING...IN THE MID 20S TO LOWER 30S TONIGHT AND TUESDAY MORNING. * TIMING...PRIMARILY TONIGHT AFTER 9 PM. * IMPACTS...THE SUB-FREEZING CONDITIONS WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$ KNUTSVIG
364 WWUS73 KFGF 181607 NPWFGF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND FORKS ND 1107 AM CDT MON MAY 18 2015 ...WIND ADVISORY CANCELLED... ...WIDESPREAD FREEZING TEMPERATURES TONIGHT... MNZ001>004-007-029-NDZ008-016-026>030-038-039-049-052>054-191400- /O.CAN.KFGF.WI.Y.0012.000000T0000Z-150518T1800Z/ /O.CON.KFGF.FZ.W.0002.150519T0200Z-150519T1400Z/ WEST POLK-NORMAN-CLAY-KITTSON-WEST MARSHALL-WILKIN-PEMBINA- EASTERN WALSH COUNTY-NELSON-GRAND FORKS-GRIGGS-STEELE-TRAILL- BARNES-CASS-RANSOM-SARGENT-RICHLAND-WESTERN WALSH COUNTY- INCLUDING THE CITIES OF...CROOKSTON...EAST GRAND FORKS...ADA... TWIN VALLEY...HALSTAD...MOORHEAD...HALLOCK...KARLSTAD... LANCASTER...WARREN...STEPHEN...ARGYLE...BRECKENRIDGE...CAVALIER... WALHALLA...DRAYTON...PEMBINA...ST. THOMAS...NECHE...GRAFTON... PARK RIVER...LAKOTA...MCVILLE...ANETA...TOLNA...GRAND FORKS... COOPERSTOWN...FINLEY...HOPE...MAYVILLE...HILLSBORO...HATTON... PORTLAND...VALLEY CITY...FARGO...LISBON...ENDERLIN...GWINNER... MILNOR...FORMAN...RUTLAND...WAHPETON...EDINBURG...ADAMS...LANKIN 1107 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT TUESDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS CANCELLED THE WIND ADVISORY. * TEMPERATURES...25 TO 30. * TIMING...TONIGHT THROUGH TUESDAY MORNING. * IMPACTS...THE SUB-FREEZING CONDITIONS WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ MNZ005-006-008-009-013>017-022>024-027-028-030>032-040-NDZ006-007- 014-015-024-191400- /O.CON.KFGF.FZ.W.0002.150519T0200Z-150519T1400Z/ ROSEAU-LAKE OF THE WOODS-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WEST OTTER TAIL- EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-BENSON-RAMSEY-EDDY- INCLUDING THE CITIES OF...ROSEAU...WARROAD...GREENBUSH... BAUDETTE...NEWFOLDEN...MIDDLE RIVER...GRYGLA...RED LAKE...REDBY... PONEMAH...THIEF RIVER FALLS...RED LAKE FALLS...FOSSTON... FERTILE...MCINTOSH...ERSKINE...BAGLEY...CLEARBROOK...BEMIDJI... MAHNOMEN...NAYTAHWAUSH...WAUBUN...ALIDA...EBRO...LAKE ITASCA... LONG LOST LAKE...LOWER RICE LAKE...ROY LAKE...UPPER RICE LAKE... PARK RAPIDS...DETROIT LAKES...WOLF LAKE...FERGUS FALLS...PERHAM... NEW YORK MILLS...PARKERS PRAIRIE...HENNING...BATTLE LAKE... WADENA...MENAHGA...ELBOW LAKE...HOFFMAN...ASHBY...HERMAN... BARRETT...CANDO...LANGDON...FORT TOTTEN...MADDOCK...LEEDS... MINNEWAUKAN...DEVILS LAKE...NEW ROCKFORD 1107 AM CDT MON MAY 18 2015 ...FREEZE WARNING REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CDT TUESDAY... * TEMPERATURES...25 TO 30. * TIMING...TONIGHT THROUGH TUESDAY MORNING. * IMPACTS...THE SUB-FREEZING CONDITIONS WILL KILL SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL SENSITIVE VEGETATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this wind advisory went out at May 17, 3:57 AM CDT, 1 minute earlier.
Area forecast discussion, May 17, 3:57 AM CDT, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND FORKS ND 357 AM CDT SUN MAY 17 2015 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 350 AM CDT SUN MAY 17 2015 PLENTY TO TALK ABOUT THIS MORNING WITH MAJOR STORM TO IMPACT THE REGION INTO MONDAY. MODELS ARE IN GOOD OVERALL AGREEMENT...SO A HIGH CONFIDENCE FORECAST IN REGARD TO A MAJOR QPF EVENT FOR THE REGION...WITH MOST AREAS GETTING 1-2 INCHES OF RAIN THROUGH TONIGHT...WITH LOCALIZED HIGHER AMOUNTS. THERE WILL BE A SEVERE RISK TODAY AS WELL...AND SNOW ON THE BACKSIDE OF SYSTEM IN ADDITION TO VERY STRONG WINDS. FOR TODAY...A WIDESPREAD AREA OF SHOWERS AND EMBEDDED STORMS WILL MOVE/DEVELOP FROM SOUTH TO NORTH THIS MORNING. GIVEN THE HIGH PWATS FROM 1.25 TO AROUND 1.5 INCHES BY 18Z...WILL MENTION LOCALIZED HEAVY RAINFALL IN ALL AREAS. THERE IS A SLIGHT RISK FOR SEVERE STORMS ACROSS A GOOD PORTION OF THE SE FA...WITH A POTENTIAL ENHANCED TORNADO RISK NEAR ANY TRIPLE POINT OR SFC LOW AREA THIS AFTERNOON. THERE WILL BE AN AREA OF HIGHER SFC BASED CAPE AROUND 1500 J/KG IF THERE IS SFC HEATING...AND SOMETHING TO MONITOR FOR SURE. NORTHERLY WINDS WILL ALSO INCREASE AND A WIND ADVISORY WILL BE ISSUED FOR THE DEVILS LAKE BASIN STARTING 15Z...AND STARTING AT 21Z IN THE VALLEY. THERE WILL BE AROUND 45-50KT TO MIX LATER THIS AFTERNOON INTO MONDAY...SO VERY WINDY BEHIND THE FRONT. THERE COULD ALSO BE AREAS OF PONDING AND POTENTIAL URBAN/SMALL STREAM TYPE FLOODING AND WILL HIGHLIGHT THIS IN AN SPS. FOR TONIGHT...THE DEFORMATION RAIN BAND WILL CHANGE TO SNOW IN THE DEVILS LAKE BASIN THEN SLOWLY MOVE TO THE EAST OVERNIGHT. THERE COULD BE A PERIOD OF SLEET ALSO...PER THE SREF PROBS AND MODEL SOUNDINGS. GIVEN THE TIME OF YEAR...WILL ONLY MENTION RAIN/SNOW BUT MIXED PRECIP IS POSSIBLE. WINDS WILL CONTINUE TO BE STRONG...AND WITH SNOW ACCUMULATING IN THE 1-4 INCH RANGE IN THE DEVILS LAKE BASIN WILL ISSUE A WINTER WEATHER ADVISORY HERE. WE WILL NEED TO MONITOR THIS THREAT FURTHER TO THE EAST AND SOUTH GIVEN THAT 925MB TEMPS FALL BELOW ZERO IN MOST AREAS BY 12Z MON...A VERY COLD SYSTEM FOR MAY 18 FOR SURE. ON MONDAY...THE STRONG WINDS WILL PERSIST IN MOST AREAS AND IT WITH SNOW DURING THE MORNING CHANGING TO A COLD RAIN BY AFTERNOON. THE HEAVIER PRECIP SHOULD MOVE OUT OF MOST AREAS BY MONDAY AFTERNOON...WITH TEMPS NOT REACHING 40 IN MOST AREAS. .LONG TERM...(MONDAY NIGHT THROUGH SATURDAY) ISSUED AT 350 AM CDT SUN MAY 17 2015 FOR MONDAY NIGHT...MOST AREAS WILL SEE A WIDESPREAD FROST AND PERHAPS A FREEZE IF SKIES CLEAR. TEMPS SHOULD DROP INTO THE UPPER 20S NORTH AND NEAR 30 SOUTH. IF THERE IS ANY SNOW LEFT ON THE GROUND...COULD GET EVEN COLDER...PROBABLY NEAR RECORD LOWS. FOR TUE...IT WILL WARM UP FROM MONDAY AND SHOULD BE DRY WITH HIGH PRESSURE. WEDNESDAY THROUGH SATURDAY...DRY HIGH PRESSURE WILL BE IN PLACE OVER THE REGION ON WEDNESDAY. AN UPPER LEVEL WAVE WILL SKIRT TO THE SOUTH ACROSS NE/SD ON WEDNESDAY...BUT ANY PRECIP SHOULD REMAIN SOUTH OF THE CWA. THE AREA STAYS IN DRY NW FLOW WITH A WARMING TREND THROUGH THE END OF THE WORK WEEK. AN UPPER LEVEL WAVE MAY MOVE THROUGH THE REGION ON SATURDAY...POSSIBLY BRINGING SOME RAIN SHOWERS WITH IT. THE GFS AND ECMWF BOTH POINT TOWARD THE BEST CHANCE ACROSS THE SOUTH ON SATURDAY. TEMPS WILL BE AROUND AVERAGE FOR FRIDAY...AND A LITTLE COOLER ON SATURDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1122 PM CDT SAT MAY 16 2015 SHOWERS AND TSTMS WILL MOVE OUT OF DVL AND BJI AREAS BY 07Z TO 08Z TIMEFRAME AND THE ENTIRE AREA SHOULD SEE A BREAK OVERNIGHT. THE NEXT WAVE OF MAINLY SHOWERS WITH SOME EMBEDDED TSTMS WILL ENTER SOUTHERN VALLEY NEAR SUNRISE AND SPREAD NORTH THROUGH THE DAY...WITH WIDESPREAD COVERAGE TOMORROW AFTN. EXPECT PREDOMINANT CIG TO BE LOWER MVFR RANGE WITH SOME DIPS INTO IFR THROUGH THE DAY. THE DVL SHOULD RECEIVE THE WORSE CONDS AS THE RAIN WILL BE ACCOMPANIED BY WIND GUSTS UP TO 50 MPH BY LATE TOMORROW AFTN INTO THE EVENING. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...NONE. MN...NONE. && SHORT TERM...DK LONG TERM...DK/KNUTSVIG AVIATION...SPEICHER
Hazardous weather outlook, May 16, 6:54 AM CDT, 21 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 654 AM CDT SAT MAY 16 2015 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-171200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 654 AM CDT SAT MAY 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A SLIGHT RICK OF SEVERE THUNDERSTORMS IS EXPECTED FOR THIS AFTERNOON AND TONIGHT. SOME LARGE HAIL AND DAMAGING WINDS ALONG WITH A FEW TORNADOES WILL BE POSSIBLE. THE SLIGHT RISK IS ROUGHLY SOUTH OF A LINE FROM BISBEE TO CAVALIER NORTH DAKOTA TO GATZKE MINNESOTA TO BLACKDUCK TO PENNINGTON MINNESOTA. STORMS WILL BE MOST LIKELY AFTER 4 PM UNTIL 9 PM CDT. TORNADOES WOULD BE MOST LIKELY OVER THE SOUTHERN HALF OF THE RED RIVER VALLEY. MOIST UNSTABLE AIR WILL MOVE NORTH TODAY AND PRODUCE AN UNSTABLE ATMOSPHERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A SLIGHT RISK OF SEVERE THUNDERSTORMS IS EXPECTED ROUGHLY SOUTH OF LINE FROM LAPORTE MINNESOTA TO THE MAPLEWOOD STATE PARK TO NORCROSS MINNESOTA. THE STORMS WOULD BE MOST LIKELY FROM 11 AM TO 8 PM CDT. THE STORM WILL MOST LIKELY PRODUCE SOME LARGE HAIL AND DAMAGING WINDS. MOIST UNSTABLE WILL REMAIN IN PLACE OVER THE MINNESOTA SIDE OF THE RED RIVER. AN UPPER LEVEL LOW PRESSURE SYSTEM WILL APPROACH THE AREA AND PRODUCE THE SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:24 PM CDT | Special Weather Statement | FGF | Griggs | 36 min |
| May 17, 3:57 AM CDT | Winter Weather Advisory | FGF | Benson, Cavalier, Eddy, Ramsey, Towner | 27 hr |
| May 17, 6:00 PM CDT | High Wind Warning | FGF | Benson, Cavalier, Ramsey, Towner | 5 hr |
| May 17, 11:26 AM CDT | River Flood Watch | FGF | Kittson | 10 hr |
Nearby
Wind Advisories in North Dakota, 2015Wind Advisories in Minnesota, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.